I had my rx for Lisinopril 20mg filled about 1 month ago. After taking just four doses, I developed a chronic dry cough and discontinued use. 2 weeks after discontinuing the use of this medication I found out that I am pregnant. Could damage be caused to my unborn child in the small amount of time that I took Lisinopril?
This from https://www.drugs.com/pro/lisinopril.html
"... When used in pregnancy during the second and third trimesters, ACE inhibitors (eg lisinopril) can cause injury and even death to the developing fetus. When pregnancy is detected, lisinopril tablets should be discontinued as soon as possible. "
You need not worry since you took the tablets in the first trimester and have now stopped taking them. Talk to your doctor if you are concerned.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2012 • 3 answers
Posted 12 Jun 2013 • 2 answers
Posted 19 Oct 2015 • 1 answer
Posted 26 Apr 2016 • 1 answer
Posted 22 Jul 2016 • 1 answer